# SDR 03289451

- Difficulty date: October 16, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N451FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3205
- Aircraft time: 3,237 hours, 3,565 cycles
- Engine: Pwa PW306B
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 4068B000002
- Part serial: 2948786
- Condition: Malfunctioned
- Location: A/C System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START THE CREW REPORTED SMOKE IN THE COCKPIT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE AIR FLOW CONTROL VALVE. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
